# SDR AALA20091113TUL06

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 43,865 hours, 5,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAPERON COVE PANEL INBOARD AND OUTBOARD END SEALS ARE DAMAGED.  REMOVED AND REPLACED DAMAGED SEALS PER ESO 20237.
